It is currently Wed Aug 16, 2017 10:07 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: SWALLOWED my dosage
PostPosted: Tue Aug 03, 2010 3:06 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 06, 2010 7:41 pm
Posts: 18
I don't know if anyone else has this problem but i do, I have Bottom Dentures, So when i take my 1st dosage in the morning i have to take my dentures out, so while holding the Sub. under tounge it doesn't slip under my denture. Well this afternoon while taking my Sub. looked under tounge and it was gone, after 5 minutes. and it usually takes about 15 minutes to dissolve, but I think i swallowed it, I know it has a long life like 36 hrs, but still have a long way to go till i take my morning dosage.
Should i take another dosage?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 03, 2010 5:19 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
If you did indeed swallow it, it's my understanding that you got very little bupe in your system, if any. If it was me, yes, I would take another dose. I'm sorry that happened!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Aug 07, 2010 8:40 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Jun 30, 2010 6:52 pm
Posts: 71
I know that this was a few days ago and that you have probably resolved the situation by now, but just in case it happens again, I would say to wait a few hours and see how you feel. If you feel as if you haven't taken your medication, then take it again. I have thought before that I have accidentally swallowed my dose, but most times, it has just dissolved much faster than it usually does. Sometimes it takes five minutes for it to dissolve, and (more commonly), it will take 20 minutes or so. I think that it just varies depending on how dry your mouth is, because it seems that when I wake up and take the larger portion of my daily dose (which should absolutely take more time than the smaller dose later in the evening) that it dissolves much faster, and I think that's because I have a drier mouth in the morning.

I think that, depending on the size of your tablet, that you would have felt it being swallowed. Maybe not. Next time if you start to feel as if you haven't taken your dose, then take it again to make sure you don't feel crappy:)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group